# SDR AALA202006189003

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,563 hours, 14,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR DAMPER, BELOW OPERATIONAL LIMITS.  SERVICED L1 DOOR ASSIST BOTTLE PER AMM TASK 52-10-00-614-001-A, LEAK CHECKS AND INDICATION CHECKS GOOD, OKAY FOR SERVICE.
